# SDR CA130411020

- Difficulty date: April 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,991 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Condition: Out Of Tolerance
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT GOVERNOR BEEP RANGE WAS OUT OF TOLERANCE.  GOVERNOR COULD NOT BE ADJUSTED TO WITHIN LIMITS. GOVERNOR REPLACED.
